| Title:
|
Confidence regions in a multivariate regression model with constraints II (English) |
| Author:
|
Kubáček, Lubomír |
| Language:
|
English |
| Journal:
|
Mathematica Slovaca |
| ISSN:
|
0139-9918 |
| Volume:
|
57 |
| Issue:
|
6 |
| Year:
|
2007 |
| Pages:
|
[571]-588 |
| . |
| Category:
|
math |
| . |
| MSC:
|
15A09 |
| MSC:
|
62F25 |
| MSC:
|
62F30 |
| MSC:
|
62H12 |
| MSC:
|
62J05 |
| idZBL:
|
Zbl 1164.62020 |
| idMR:
|
MR2358399 |
| . |
| Date available:
|
2009-09-25T14:41:43Z |
| Last updated:
|
2012-08-01 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/136979 |
| . |
| Reference:
|
[1] HUMAK K. M. S.: Statistische Methoden der Modellbildung. Band I.Akademie-Verlag, Berlin, 1977. Zbl 0353.62001, MR 0464503 |
| Reference:
|
[2] KUBÁČEK L.-KUBÁČKOVÁ L.-VOLAUFOVÁ J.: Statistical Models with Linear Structures.Veda, Bratislava, 1995. |
| Reference:
|
[3] KUBÁCEK L.-KUBÁCKOVÁ L.: Nonsensitiveness regions in universal models.Math Slovaca 50 (2000), 219-240. Zbl 0984.62040, MR 1763121 |
| Reference:
|
[4] LESANSKÁ E.: Optimization of the size of nonsensitiveness regions.Appl. Math. 47 (2002), 9-23. MR 1876489 |
| Reference:
|
[5] RAO C. R.: Linear Statistical Inference and Its Applications.J. Wiley & Sons, New York-London-Sydney, 1965. Zbl 0137.36203, MR 0221616 |
| Reference:
|
[6] RAO C. R.-MITRA S. K.: Generalized Inverse of Matrices and Its Applications.John Wiley & Sons, New York-London-Sуdney-Toronto, 1971. Zbl 0236.15005, MR 0338013 |
| Reference:
|
[7] RAO C. R.-KLEFFE J.: Estimation of Variance Components and Applications.North-Holland, Amsterdam, 1988. Zbl 0645.62073, MR 0933559 |
| . |